N-step nilpotent Lie groups with flat Kirillov orbits
Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 285-287
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_52_2_285_287,
author = {Leonard F. Richardson},
title = {N-step nilpotent {Lie} groups with flat {Kirillov} orbits},
journal = {Colloquium Mathematicum},
pages = {285--287},
year = {1987},
volume = {52},
number = {2},
doi = {10.4064/cm-52-2-285-287},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-285-287/}
}
TY - JOUR AU - Leonard F. Richardson TI - N-step nilpotent Lie groups with flat Kirillov orbits JO - Colloquium Mathematicum PY - 1987 SP - 285 EP - 287 VL - 52 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-52-2-285-287/ DO - 10.4064/cm-52-2-285-287 LA - en ID - 10_4064_cm_52_2_285_287 ER -
Leonard F. Richardson. N-step nilpotent Lie groups with flat Kirillov orbits. Colloquium Mathematicum, Tome 52 (1987) no. 2, pp. 285-287. doi: 10.4064/cm-52-2-285-287
Cité par Sources :